# SDR SWIA200413200

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 26,640 hours, 23,091 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 STR 8R IS CRACKED FROM FASTENER HOLES ON UPPER AND LOWER FRAME TO SKIN FLANGE.  (DISCOVERED DURING C-CHECK INSPECTION)  FABRICATED, FIT, DRILLED AND INSTALLED ALL THE REPAIR PARTS IAW CRJ REO 601R-53-21-501 REV. NC.
